MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD VERSAONE; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

DAVIS & GECK CARIBE LTD VERSAONE; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number NONB15LGF
Medical Device Problem Codes Detachment of Device or Device Component (2907); Packaging Problem (3007)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/29/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during an instrument exchange on a laparoscopic sleeve gastrectomy, all ports had damaged and disengaged seal.They opened new trocar to complete the case.There was no patient injury.
 
Additional Manufacturer Narrative
Evaluation summary: post market vigilance (pmv) led an evaluation of one device.The visual inspection and functional testing confirmed there were no abnormalities that would have caused or contributed to the reported condition.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all quality release specifications at the time of manufacture.The investigation concluded there were no abnormalities that would have caused or contributed to the reported condition.If information is provided in the future, a supplemental report will be issued.

Brand Name
VERSAONE
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DO  0101
MDR Report Key7909655
Report Number9612501-2018-01719
Device Sequence Number13918211
Product Code GCJ
UDI-Device Identifier10884521548107
UDI-Public10884521548107
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K160230
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2020
Device Model NumberNONB15LGF
Device Catalogue NumberNONB15LGF
Device Lot NumberJ8C2085X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/21/2018
Initial Date Received by Manufacturer 09/04/2018
Supplement Date Received by Manufacturer11/12/2018
Initial Report FDA Received Date09/26/2018
Supplement Report FDA Received Date12/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1